Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Patrick!

Off Accutane for 1 Month + Leftover Red Marks/Redness + Photos

Recommended Posts

Okay I'm 15 and have just finished my first course of Roaccutane which lasted around 9 months. It has pretty much got ridden of all active acne and stopped breakouts etc.

My skin still has an overall reddish look to it that I'd really like to get rid of, it seems to come and go on different days. I've also got a few red marks that have been there for like 6 months+ And one little scar on my left cheek.

What can I do guys?! I'm absolutely stoked that I don't get pimples no where near as bad as I used to. But just by looking at my skin you can tell that I did!

Heres a few photos.

http://img363.imageshack.us/img363/7265/acne2fd6.jpg

http://img519.imageshack.us/img519/4432/acne1iv2.jpg

http://img363.imageshack.us/img363/3538/acne3hv1.jpg

Share this post


Link to post
Share on other sites
Okay I'm 15 and have just finished my first course of Roaccutane which lasted around 9 months. It has pretty much got ridden of all active acne and stopped breakouts etc.

My skin still has an overall reddish look to it that I'd really like to get rid of, it seems to come and go on different days. I've also got a few red marks that have been there for like 6 months+ And one little scar on my left cheek.

What can I do guys?! I'm absolutely stoked that I don't get pimples no where near as bad as I used to. But just by looking at my skin you can tell that I did!

Heres a few photos.

http://img363.imageshack.us/img363/7265/acne2fd6.jpg

http://img519.imageshack.us/img519/4432/acne1iv2.jpg

http://img363.imageshack.us/img363/3538/acne3hv1.jpg

Share this post


Link to post
Share on other sites

Well when I was on Accutane I didnt do do much because the Dermatologist didn't tell me to. I just kept moisturized.

I play alot of sport though, so I think exercise might have helped a bit, but I'm still looking for a solution for me to get rid of the leftover marks :(

Share this post


Link to post
Share on other sites

wow ur skin looks awesome..i wish!...i know this isnt what you wanted to hear but it looks really good lol

Share this post


Link to post
Share on other sites

bonjour,

mon cher, your skin is tres beau. your scars will heal in time, the hyperpigmentation or dark spots are deep within the layers of your skin. just give them time to shed and they will leave you. as i tell everyone. try using baking soda. this will burn, but well worth the anti-scarring effects you will see! make a paste of baking soda and water and leave it on your face for 30 minutes to one hour, then rinse off with warm water. see the difference! tell me how it works for you.

Franchesca

Share this post


Link to post
Share on other sites

Mederma is a topical scar treatment cream. It works for some, not for others. It's worth a try, but only dab it on individual spots.

Your skin really does look great. I see a little bit of redness, which will fade. I don't really see much as far as red marks go, though. Congrats on clear skin!

Share this post


Link to post
Share on other sites

I am in the same position as you right now finished with tane 2 weeks ago all cleared up but nasty red marks left....

I'm trying this:

good luck

Share this post


Link to post
Share on other sites

Have you noticed any fading at all since starting accutane on areas? How has the healing varied whilst on tane as apposed to off, has it increased? I suggest you look into upping your vit c and zinc intake, maybe try a supplement? Really all I can say is give it time, using all these peels and creams may just irritate your skin further as it doesnt seem like your really have hyperpigmentation but just overall red patches which indicates still healing skin. This stuff takes SEVERAL months to fade (6 or more) and sometimes over a year or so.

Share this post


Link to post
Share on other sites

Healing has probably gotten a bit faster since of tane... still a slow process though, some days they looked redder but other days they can look a fair bit faded.

Share this post


Link to post
Share on other sites

Yeah, i'd agree with sid99 all these peels and gylcolic acid regimens are very irratating. I'd suggest just using a basic moisturizer such as cetaphil, aloe, and a sunscreen in the morning and your redmarks will fade gradually over time.

Share this post


Link to post
Share on other sites

The fading of red marks may take up to couple of months when using a specific medication.

I would recommend using Tazorac Cream, it's a pretty strong medication but helps with red marks.

Also if you would like to hide red marks or redness I highly recommend Sulfacet-R, very hard to find in stores.

The Sulfacet-R is lotion that hides red spots and any redness on your face but works right away after it's applied to the skin.

Regarding the Tazorac Cream, it's a very strong cream medication that helps with red marks and can only be applied at night.

With Tazorac Cream it may take up to 4 months for the red spots to go completely away, without leaving noticeable scars on the face.

Hope this helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×